# SDR SWIA201231650

- Difficulty date: August 27, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 24,050 hours, 19,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY LIGHTS HAVE ONE INOPERATIVE LIGHT OVER BOTH WINGS.  (FLT 4847)  RELAMPED EMRGENCY LIGHT.
